# SDR USAA920081573

- Difficulty date: August 17, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - NR 03C10753005/025 - FLOOR BEAM WEB VERTICAL STIFFENER CRACKED AT BS328, BLO.  REPLACED FLOORBEAM WEB VERTICAL STIFFENER AT BS 328, BL 0 IAW B737 SRM 51-10-02.
